ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Транспортные уравнения амплитуд в эйкональном приближении уравнений динамической дифракции

Балян, М. К. (2013) Транспортные уравнения амплитуд в эйкональном приближении уравнений динамической дифракции. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 48 (1). pp. 68-74. ISSN 0002-3035

[img]
Preview
PDF
Download (1194Kb) | Preview
    Item Type: Article
    Additional Information: Ամպլիտուդների տեղափոխման հավասարումները դինամիկ դիֆրակցիայի հավասարումների էյկոնալային մոտավորությամբ; Amplitude transport equations in the eikonal approximation of the dynamical diffraction equations
    Uncontrolled Keywords: Բալյան Մ. Կ., Balyan M. K.
    Subjects: Q Science > QC Physics > Chemical Physics
    Q Science > QC Physics > Dynamics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 13 Dec 2013 11:51
    Last Modified: 08 Oct 2019 05:49
    URI: http://physics.asj-oa.am/id/eprint/3393

    Actions (login required)

    View Item